# SDR CA090310003

- Difficulty date: March 9, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 8,436 hours
- Engine: Lyc AEIO360A1B6
- Propeller: Muhbr MTV9*
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Part number: 4372
- Condition: Loose
- Location: Magneto
- Part time: 1,399 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE OF THE IMPULSE COUPLING PAWL RIVETS WAS DISCOVERED LOOSE IN THE PERFORMANCE OF SB 1-86C DURING SCHEDULED MX. THE IMPULSE COUPLING WAS THE ORIGINAL FOR THIS MAG.
